Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online
Ask a Urologist   »  

Can lightheadedness and itching in left cheek be side effects of cardura?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
I have been using Cardura 1 mg for one week (precribed to me because the prostate size is aliitle bit increased). since 4 days i am feeling lightheadedness with somthing like internal itching at my left cheek, left leg & right foot. I am 53 yrs. should i stop using cardura? and if stopped, when will i get rid of these side effects?? Thanks & regards, XXXX
Posted Sat, 1 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. Ashish Verma 38 minutes later
Brief Answer: you may stop. 24-48 hrs needed to return to normal Detailed Answer: Hi, Thanks for writing to XXXXXXX This is Dr. Ashish Verma, a general surgeon, answering to your query. The symptoms you are experiencing are known side effects of Cardura (Doxazocin). This drug causes relaxation of your veins and arteries and also relaxes the muscles in the prostate and bladder neck, making it easier to urinate. Your lightheadedness is due to fall in your blood pressure due to vascular dilatation by this drug. I would suggest that you bring into the notice of your doctor about these side effects that are experiencing, so that he may start you on a different drug. You can discontinue the drug, if the side effects are unacceptable to you. It will take 24-48 hrs to get rid of those side effects after the last dose. Hope that i have answered to all your queries. If you have further queries, I will be glad to answer them. Regards Dr. Ashish Verma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor